Journal Article

The Lions domain decomposition algorithm on non‐matching cell‐centred finite volume meshes

René Cautr‘es, Rapha‘ele Herbin and Florence Hubert

in IMA Journal of Numerical Analysis

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 3, pages 465-490
Published in print July 2004 | ISSN: 0272-4979
Published online July 2004 | e-ISSN: 1464-3642 | DOI: http://dx.doi.org/10.1093/imanum/24.3.465
The Lions domain decomposition algorithm on non‐matching cell‐centred finite volume meshes

Show Summary Details

Preview

A finite volume scheme for convection diffusion equations on non‐matching grids is presented. Sharp error estimates for H2 solutions of the continuous problem are obtained. A finite volume version of an adaptation of the Schwarz algorithm due to P. L. Lions is then studied. For a fixed mesh, its convergence towards the finite volume scheme on the whole domain is proven. Numerical experiments are performed to illustrate the theoretical rate of convergence of the finite volume sequences of solutions as the mesh is refined, together with the speed of convergence of the Schwarz algorithm.

Keywords: Domain decomposition; finite volume scheme; Schwarz algorithm; non‐matching grids

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.